# SDR TSAA9833042

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND RIGHT OVERWING EMERGENCY SLIDE LIGHT INOPERABLE.  REPLACED BATTERY PACK.  OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.  TAT:  33,534:51 HOURS.  TAC:  39,782.
